Feedback

Drug-induced liver injury in COVID-19 treatment: Incidence, mechanisms and clinical management

Affiliation
Tianjin Key Laboratory of Animal and Plant Resistance ,College of Life Sciences ,Tianjin Normal University ,Tianjin ,China
Li, Xichuan;
Affiliation
Department of Colorectal Surgery ,Tianjin Institute of Coloproctology ,The Institute of Translational Medicine ,Tianjin Union Medical Center of Nankai University ,Tianjin ,China
Wang, Wanting;
Affiliation
Department of Colorectal Surgery ,Tianjin Institute of Coloproctology ,The Institute of Translational Medicine ,Tianjin Union Medical Center of Nankai University ,Tianjin ,China
Yan, Suying;
Affiliation
Department of Breast Cancer ,Key Laboratory of Cancer Prevention and Therapy ,Tianjin Medical University Cancer Institute and Hospital ,National Clinical Research Center for Cancer ,Tianjin ,China
Zhao, Weipeng;
Affiliation
School of Pharmaceutical Science and Technology ,Tianjin University ,Tianjin ,China
Xiong, Hui;
Affiliation
Departments of Radiology ,Tianjin Union Medical Center ,Tianjin ,China
Bao, Cuiping;
Affiliation
Departments of Pharmacy ,NHC Key Laboratory of Hormones and Development ,Tianjin Key Laboratory of Metabolic Diseases ,Tianjin Medical University Chu Hsien-I Memorial Hospital ,Tianjin ,China
Chen, Jinqian;
Affiliation
Tianjin Key Laboratory of Animal and Plant Resistance ,College of Life Sciences ,Tianjin Normal University ,Tianjin ,China
Yue, Yuan;
Affiliation
Department of Lung Cancer ,Key Laboratory of Cancer Prevention and Therapy ,Tianjin Lung Cancer Center ,Tianjin Medical University Cancer Institute and Hospital ,National Clinical Research Center for Cancer ,Tianjin ,China
Su, Yanjun;
Affiliation
Department of Colorectal Surgery ,Tianjin Institute of Coloproctology ,The Institute of Translational Medicine ,Tianjin Union Medical Center of Nankai University ,Tianjin ,China
Zhang, Chunze

The COVID-19 outbreak triggered a serious and potentially lethal pandemic, resulting in massive health and economic losses worldwide. The most common clinical manifestations of COVID-19 patients are pneumonia and acute respiratory distress syndrome, with a variety of complications. Multiple organ failure and damage, ultimately leading to patient death, are possible as a result of medication combinations, and this is exemplified by DILI. We hope to summarize DILI caused by the antiviral drugs favipiravir, remdesivir, lopinavir/ritonavir, and hydroxychloroquine in COVID-19 patients in this review. The incidence of liver injury in the treatment of COVID-19 patients was searched on PubMed to investigate DILI cases. The cumulative prevalence of acute liver injury was 23.7% (16.1%–33.1%). We discuss the frequency of these events, potential mechanisms, and new insights into surveillance strategies. Furthermore, we also describe medication recommendations aimed at preserving DILI caused by treatment in COVID-19 patients.

Cite

Citation style:
Could not load citation form.

Access Statistic

Total:
Downloads:
Abtractviews:
Last 12 Month:
Downloads:
Abtractviews:

Rights

License Holder: Copyright © 2022 Li, Wang, Yan, Zhao, Xiong, Bao, Chen, Yue, Su and Zhang.

Use and reproduction: